# SDR AALA20011660

- Difficulty date: August 20, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N484AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49677
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATH LIGHT EXIT SIGN OVER R2 DOOR INOPERATIVE.  REPLACED R2 DOOR EMERGENCY EXIT SIGN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
